教授

位置: 首页 > 师资队伍 > 教授、研究员 > 教授 > 正文

王旭辉

  • 职称 :教授
  • 电话:
  • 邮箱 :xhw#hfute.edu.cn
  • 职务 :
  • 所属系 :统计
  • 主讲课程 :数理统计
  • 研究领域 :计算机辅助几何设计
教育经历
  • 1998.9-2002.7,安徽师范大学,数学教育,本科
    2002.9-2005.7,合肥工业大学,计算数学,硕士
    2005.9-2009.1,中国科学技术大学,计算数学,博士
工作经历
  • 2009.3-,合肥工业大学
    2012.8-2013.8,Rice University, 博士后
    2015.8-2015.11,Bridgham Young University, 博士后
科研项目
  • 2012.1-2012.12, 基于合冲模的有理曲面隐式化,国家自然科学基金天元专项
    2014.1-2016.12,四元数有理曲线曲面的构造与应用,国家自然科学基金青年项目
    2018.1-2021.12,双有理映射理论及相关自由变形方法,国家自然科学基金面上项目
研究成果
  • [1] Xuhui Wang, Falai Chen, Implicitization, parameterization and singularity computation of Steiner surfaces using moving surfaces, Journal of Symbolic Computation, Volume 47(6), 2012, 733-750.
    [2] Xiaoran Shi, Xuhui Wang, Ron Goldman, Using μ-bases to implicitize rational surfaces with a pair of orthogonal directrices, Computer Aided Geometric Design, Volume 29(7), 2012, 541-554.
    [3] Xuhui Wang, Ron Goldman, μ-Bases for complex rational curves, Computer Aided Geometric Design, Volume 30(7), 2013, 623-635.
    [4] Ron Goldman, Tom Sederberg, Xuhui Wang, Complex μ-bases for real quadric surfaces, Computer Aided Geometric Design, Volume 37, 2015, 57-68.
    [5] Xuhui Wang, Ron Goldman, Quaternion rational surfaces: Rational surfaces generated from the quaternion product of two rational space curves, Graphical Models, 2015, 18-32.
    [6] Xuhui Wang, Ron Goldman, Tom Sederberg, Explicit μ-bases for conic sections and planar rational cubic curves, Computer Aided Geometric Design, Volume 41, 2016, 62-75.
    [7] Tom Sederberg, Ron Goldman, Xuhui Wang, Birational 2D Free-Form Deformation of degree 1×n, Computer Aided Geometric Design, Volume 44, 2016, 1-9.
    [8] Ron Goldman, Xuhui Wang, Two additional advantages of complex μ-bases for non-ruled real quadric surfaces, Computer Aided Geometric Design, Volume 42, 2016, 31-33.
    [9] Juan Du, Ron Goldman, Xuhui Wang, Rational curves over generalized complex numbers, Journal of Symbolic Computation, 11, Volume 93, 2018, 56-84.
    [10] Meng Wu, Xuhui Wang, A H1-integrability condition of surfaces with singular parametrizations in isogeometric analysis, Computer Methods in Applied Mechanics and Engineering, Volume 332, 2018, 136-156.
    [11] Qian Ni, Xuhui Wang, Jiansong Deng, Modified PHT-splines, Computer Aided Geometric Design, Volume 73, 2019, 37-53.
    [12] Qian Ni, Xuhui Wang, Jiansong Deng, Modified basis functions for MPHT-splines, Journal of Computational and Applied Mathematics, Volume 375, 2020, 112817.
    [13] Xuhui Wang, Meng Wu, Yuan Liu and Qian Ni, Constructing quadratic birational maps via their complex rational representation, Computer Aided Geometric Design, Vol.85, 2021, 101969.
    [14] Qian Ni, Jiansong Deng, Xuhui Wang, An adaptive collocation method with weighted extended PHT-splines, Journal of Systems Science and Complexity, 34.1, 2021, 47-67.
社会兼职
  • CSIAM GDC专委会委员
其他

荣获荣誉